# SDR AALA2020011659006

- Difficulty date: January 14, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 62,911 hours, 23,646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #6 FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERABLE. MAINTENANCE REPLACED FLASHLIGHT PER STANDARD PRACTICES.
